# SDR ASAA1159073

- Difficulty date: February 22, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 12,595 hours, 3,752 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 005762
- Condition: Defective
- Location: Cockpit
- Part time: 12,604 hours, 3,756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC L 6 BUTTON STUCK DOES NOT RESPOND TO SELECTED INPUTS.  REPLACED CAPT'S FMCS CDU PER AMM34 61 01, OPS CHECK NML.
